# SDR AALA202402013963

- Difficulty date: November 8, 2023
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING BOX / CABIN FLOOR BEAM ZONE 1 AND 2 HOLES CRACKED AT FR 36 AND +Y765. REPAIRED FLOOR BEAM PER EA 349500.
